# SDR IXXA20150403105

- Difficulty date: December 23, 2014
- Submitted: April 3, 2015
- Operation: Air carrier
- Aircraft: N763CX
- Make and model: Boeing 767232
- Aircraft serial: 22223
- Aircraft time: 78,323 hours, 36,859 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: 148T3181
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT ON GND FOR HEAVY MX, FAILSAFE INSPECTION.  RT 1809.5 FWD OUTER CHORD SKIN HAS HFEC OPEN HOLE DEFECT INDICATION AT FWD LOWER HOLE, COMMON TO CHORD, SPLICE FITTING & TENSION FITTING.  INTERIOR SURFACE AROUND HOLE HAS CORROSION.  DAMAGED AREA WAS REPAIRED IAW SRM 53-80-01 REPAIR 3 & ENGINEERING DOCUMENT 47129REA02.
